| Model Number |
G058 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291); High Capture Threshold (3266); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited high out of range pacing impedance in the right ventricular (rv) and left ventricular (lv) leads.The device was also noted to exhibit beeping tones.The leads were measured with the pacing system analyzer (psa) and the lv lead measurements were noted to be in range.The rv lead measurements continued to be high and high threshold was also noted.It was mentioned that the rv lead could exhibit a lead conductor fracture or an insulation damage, and noise was also observed in this lead.Subsequently, the crt-d and rv lead were replaced and the new measurements after the products replacement were within adequate range.The lv lead remains in service.No additional adverse patient effects.The crt-d device is expected to be returned for analysis.Additional information indicates the crt-d device was replaced to be on the safe side due to the high out of range impedance measurements and the beeping tones observed were also caused by the high impedance measurements.In addition, the lv lead high out of range impedance is believed to be due to the stimulation being set against the rv lead.
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.<
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited high out of range pacing impedance in the right ventricular (rv) and left ventricular (lv) leads.The device was also noted to exhibit beeping tones.The leads were measured with the pacing system analyzer (psa) and the lv lead measurements were noted to be in range.The rv lead measurements continued to be high and high threshold was also noted.It was mentioned that the rv lead could exhibit a lead conductor fracture or an insulation damage, and noise was also observed in this lead.Subsequently, the crt-d and rv lead were replaced and the new measurements after the products replacement were within adequate range.The lv lead remains in service.No additional adverse patient effects.The crt-d device is expected to be returned for analysis.Additional information indicates the crt-d device was replaced to be on the safe side due to the high out of range impedance measurements and the beeping tones observed were also caused by the high impedance measurements.In addition, the lv lead high out of range impedance is believed to be due to the stimulation being set against the rv lead.The device was returned for analysis.